MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 04618858190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample material was not available for investigation.The investigation did not identify a product problem.The product labeling states the following for reactive results: a positive toxo igm test result in a single sample, also in combination with a negative toxo igg result, is not sufficient to prove an acute toxoplasma gondii infection: elevated igm antibody levels may persist even for years after initial infection.Further tests or a combination of test methods should be done for clarification.In very rare cases false reactive toxo igm results may occur.If toxo igm results are inconsistent with clinical evidence, additional testing is suggested to confirm the result.For diagnostic purposes, results should be used in conjunction with other data (e.G.Results of other tests such as toxo igg and toxo igg avidity), and clinical impressions, that might however be unspecific.In diagnosis of toxoplasma infection, particularly during pregnancy if therapeutic decisions depend on the diagnosis, the current local or if not available global medical guidelines provided by professional medical societies are to be followed.The product labeling states the following for borderline results: samples with a cutoff index between = 0.8 and < 1.0 are considered indeterminate.The sample should be retested.In case the result is still indeterminate, a second sample should be tested e.G.Within 2-3 weeks.
 
Additional Manufacturer Narrative
The cobas e411 disk serial number was (b)(6).Calibration was performed on (b)(6) 2024 and was acceptable.Qc recovery on (b)(6) 2024 and (b)(6) 2024 were acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about questionable results for 1 patient sample tested with elecsys toxo igm assay on a cobas e411 immunoassay analyzer when compared to a non-roche (vidas) analyzer.On (b)(6) 2024 the sample was tested on vidas, resulting in a value of 0.04 and interpreted as negative.The unit of this measurement was not provided.On (b)(6) 2024 the sample was tested on e411, resulting in a value of 1.15 coi and interpreted as positive.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19070516
Report Number1823260-2024-01076
Device Sequence Number4657819
Product Code LGD
UDI-Device Identifier04015630921485
UDI-Public04015630921485
Combination Product (Y/N)Y
Initial Reporter CountryPO
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number04618858190
Device Lot Number740654
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown